Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Proximity inequalities and bounds for the degree of invariant curves by foliations of $\mathbb P^2_{\mathbb C}$


Authors: Antonio Campillo and Manuel M. Carnicer
Journal: Trans. Amer. Math. Soc. 349 (1997), 2211-2228
MSC (1991): Primary 32L30
DOI: https://doi.org/10.1090/S0002-9947-97-01898-9
MathSciNet review: 1407696
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove that if $C$ is a reduced curve which is invariant by a foliation $\mathcal F$ in the complex projective plane then one has $\partial ^{\underline {\circ }} C\leq \partial^{\underline {\circ }} \mathcal F+2+a$ where $a$ is an integer obtained from a concrete problem of imposing singularities to projective plane curves. If $\mathcal F$ is nondicritical or if $C$ has only nodes as singularities, then one gets $a=0$ and we recover known bounds. We also prove proximity formulae for foliations and we use these formulae to give relations between local invariants of the curve and the foliation.


References [Enhancements On Off] (What's this?)

  • 1. C. Camacho and P. Sad. Invariant varieties through singularities of holomorphic vector fields. Annals of Math., 115:579-595, 1982. MR 83m:58062
  • 2. C. Camacho, A. Lins Neto, and P. Sad. Topological invariants and equidesingularization for holomorphic vector fields. Journal of Differential Geometry, 20:143-174, 1984. MR 86d:58080
  • 3. A. Campillo, G. Gonzalez-Sprinberg, and M. Lejeune. Enriques diagrams, resolutions and toric clusters. C.R. Acad. Sci. Paris, Serie I, 320:329-334, 1995. MR 95k:14018
  • 4. F. Cano. Dicriticalness of a singular foliation. In X. Gomez-Mont, J. Seade, and A. Verjovsky, editors, Holomorphic Dynamics. (Proc. Mexico 1986), volume 1345 of Lecture Notes in Math. Springer-Verlag, 1988. MR 89m:57026
  • 5. M. M. Carnicer. The Poincaré problem in the non-dicritical case. Annals of Math., 140:289-294, 1994. MR 95k:32031
  • 6. E. Casas-Alvero. Infinitely near imposed singularities and singularities of polar curves. Math. Ann., 287:429-454, 1990. MR 91h:14002
  • 7. D. Cerveau and A. Lins Neto. Holomorphic foliations in $\mathbb {CP}(2)$ having an invariant algebraic curve. Ann. Inst. Fourier, 41(4):883-903, 1991. MR 93b:32050
  • 8. D. Cerveau and J. F. Mattei. Formes integrables holomorphes singulières. Asterisque, 97, 1983. MR 86f:58006
  • 9. H. Dulac. Recherches sur les points singuliers des équations différentielles. Journal de l'Ecole Polytechnique, $2^e$ série, 9:1-125, 1904.
  • 10. M.A. Hoskin. Zero-dimensional valuation ideals associated with plane curve branches. Proc. London Math. Soc., 6(3):70-99, 1956. MR 17:665b
  • 11. J. Lipman. Adjoints and polars of simple complete ideals in two dimensional regular local rings. Algebra and geometry week, Tenerife 1992. Bull. Soc. Math. Belg. serie A 45(1,2), 1993. MR 97a:13030
  • 12. J. Lipman. Proximity inequalities for complete ideals in two dimensional regular local rings. Contemp. Math., 159, Amer. Math. Soc., Providence, R.I., 1994. MR 95j:13018
  • 13. H. Poincaré. Sur l'intégration algébrique des équations différentielles du premier ordre et du premier degré (I and II). Rendiconti del circolo matematico di Palermo, 5 and 11:161-191 and 193-239, 1891 and 1897.
  • 14. A. Seidenberg. Reduction of singularities of the differentiable equation ${A}dy={B}dx$. American Journal of Math., 90:248-269, 1968. MR 36:3762
  • 15. O. Zariski. Studies in equisingularity I. American Journal of Math., 87:507-535, 1965.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 32L30

Retrieve articles in all journals with MSC (1991): 32L30


Additional Information

Antonio Campillo
Affiliation: Departamento de Álgebra, Geometría y Topología, Facultad de Ciencias, Universidad de Valladolid, 47005 Valladolid. Spain
Address at time of publication: Laboratoire de Mathematiques Emile Picard, UMR CNRS 5580, Univ. Paul Sabatier, U.F.R.-M.I.G., 118 Route de Narbonne, 31062 Toulouse Cedex, France
Email: campillo@cpd.uva.es

Manuel M. Carnicer
Affiliation: Departamento de Álgebra, Geometría y Topología, Facultad de Ciencias, Universidad de Valladolid, 47005 Valladolid. Spain
Address at time of publication: Laboratoire de Mathematiques Emile Picard, UMR CNRS 5580, Univ. Paul Sabatier, U.F.R.-M.I.G., 118 Route de Narbonne, 31062 Toulouse Cedex, France
Email: mcarnicer@cpd.uva.es

DOI: https://doi.org/10.1090/S0002-9947-97-01898-9
Received by editor(s): August 22, 1995
Additional Notes: The first author was partially supported by the D.G.I.C. y T. (PB-91-0210-C02-01); the second author was partially supported by the D.G.I.C. y T. (PB-91-0195)
Article copyright: © Copyright 1997 American Mathematical Society

American Mathematical Society